# SDR UPS99829531

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WHEEL WELL FITTING AT STA 880, LONG 24R CORRODED DOT M940.  REMOVED CORRODED FITTING FABRICATED REPAIR ANGLES IAW DC-8 SRM 53-2- 0, ALODINED AND PRIMED REPAIRED PARTS IAW DC-8 SRM 51-1-8.  CUT NEW FITTING IAW DC-8 SRM 53-2-0 AND INSTALLED FITTING AND REPAIRED ANGLES IAW DC-8 SRM 51-1-20D. CPCP
